International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Double Blind Reviewed

ISSN: 2319-7064


Downloads: 112

Research Paper | Mathematics | Tunisia | Volume 3 Issue 9, September 2014


An Elementary Proof of Catalan-Mihailescu and Fermat-Wiles Theorems and Generalization to Beal Conjecture

Jamel Ghanouchi [6]


Abstract: In this paper, an elementary proof of both Catalan and Fermat theorems and generalization to Beal conjecture is proposed.


Keywords: Catalan, Fermat, Beal, Proof


Edition: Volume 3 Issue 9, September 2014,


Pages: 8 - 11


How to Download this Article?

You Need to Register Your Email Address Before You Can Download the Article PDF


How to Cite this Article?

Jamel Ghanouchi, "An Elementary Proof of Catalan-Mihailescu and Fermat-Wiles Theorems and Generalization to Beal Conjecture", International Journal of Science and Research (IJSR), Volume 3 Issue 9, September 2014, pp. 8-11, https://www.ijsr.net/get_abstract.php?paper_id=SEP146

Similar Articles with Keyword 'Catalan'

Downloads: 102

Research Paper, Mathematics, Tunisia, Volume 3 Issue 11, November 2014

Pages: 529 - 533

An Elementary Proof of Fermat-Wiles Theorem and Generalization to Beal Conjecture

Jamel Ghanouchi [6]

Share this Article

Downloads: 119

Research Paper, Mathematics, Tunisia, Volume 3 Issue 11, November 2014

Pages: 168 - 171

The Analysis and Interpretation of FakhredinAraqi's Lyric: (Problem-Solving Lock of Hair)

Iran Naseri Sisakht

Share this Article
Top